Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 71, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 21, 2021, 3:53 PM EDT for 5 counties in Pennsylvania; Brooke County, Marshall County, Ohio County, West Virginia. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2021, 3:53 PM EDT (19:53 UTC)
- Expired
- Jun 21, 2021, 4:30 PM EDT
- In force
- 37 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Allegheny County, PA, Fayette County, PA, Greene County, PA, Washington County, PA, Westmoreland County, PA, Brooke County, WV, Marshall County, WV, Ohio County, WV
The radar
The Pittsburgh radar (KPBZ), 50 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 3:59 PM EDT | TSTM WND DMG | Washington, PA | WIDESPREAD TREES DOWN ACROSS THE COUNTY; ABOUT 20 DIFFERENT CALLS MADE TO 911. |
| Jun 21, 4:28 PM EDT | TSTM WND DMG | 1 Nne West Zollarsville, PA | REPORT OF TREES DOWN ON WIRE. TIME ESTIMATED BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 12:31 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.9 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 931 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 988 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 260 m²/s²
- 0-3 km storm-relative helicity
- 277 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 5.1
The text
As transmitted.
153
WUUS51 KPBZ 211953
SVRPBZ
PAC003-051-059-125-129-WVC009-051-069-212030-
/O.NEW.KPBZ.SV.W.0071.210621T1953Z-210621T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
353 PM EDT Mon Jun 21 2021
The National Weather Service in Pittsburgh has issued a
* Severe Thunderstorm Warning for...
Southern Washington County in southwestern Pennsylvania...
South central Allegheny County in southwestern Pennsylvania...
Western Westmoreland County in southwestern Pennsylvania...
North central Greene County in southwestern Pennsylvania...
Northwestern Fayette County in southwestern Pennsylvania...
Ohio County in northern West Virginia...
Marshall County in northern West Virginia...
Brooke County in northern West Virginia...
* Until 430 PM EDT.
* At 353 PM EDT, a severe thunderstorm was located near Valley Grove,
moving east at 90 mph.
HAZARD...Wind gusts to 60 mph.
SOURCE...Radar.
IMPACT...Expect damage to trees and power lines, resulting in some
power outages.
* Locations impacted include...
Washington... Jefferson Hills...
Monessen... California...
Donora... Monongahela...
Charleroi... Wolfdale...
McGovern... Bentleyville...
Brownsville... East Washington...
This includes the following highways...
Interstate 70 in West Virginia between mile markers 13 and 14.
Interstate 70 in Pennsylvania between mile markers 0 and 44.
Interstate 79 in Pennsylvania between mile markers 22 and 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 3997 8055 4019 8054 4026 7992 4004 7972
TIME...MOT...LOC 1953Z 262DEG 78KT 4011 8050
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
996
WWUS51 KPBZ 212010
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
410 PM EDT Mon Jun 21 2021
WVC009-212020-
/O.CAN.KPBZ.SV.W.0071.000000T0000Z-210621T2030Z/
Brooke WV-
410 PM EDT Mon Jun 21 2021
...THE SEVERE THUNDERSTORM WARNING FOR BROOKE COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southwestern Pennsylvania...and northern West Virginia.
LAT...LON 3997 8055 4011 8054 4021 8032 4026 7992
4004 7972
TIME...MOT...LOC 2010Z 270DEG 78KT 4015 8002
$$
PAC003-051-059-125-129-WVC051-069-212030-
/O.CON.KPBZ.SV.W.0071.000000T0000Z-210621T2030Z/
Washington PA-Allegheny PA-Westmoreland PA-Greene PA-Fayette PA-
Ohio WV-Marshall WV-
410 PM EDT Mon Jun 21 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHERN WASHINGTON...SOUTH CENTRAL ALLEGHENY...WESTERN
WESTMORELAND...NORTH CENTRAL GREENE...NORTHWESTERN FAYETTE...OHIO AND
MARSHALL COUNTIES...
At 410 PM EDT, a severe thunderstorm was located over Bentleyville,
or 7 miles south of Gastonville, moving east at 90 mph.
HAZARD...Wind gusts to 60 mph.
SOURCE...Radar.
IMPACT...Expect damage to trees and power lines, resulting in some
power outages.
Locations impacted include...
Washington... Jefferson Hills...
Monessen... California...
Donora... Monongahela...
Charleroi... Wolfdale...
Bentleyville... Brownsville...
East Washington... Perryopolis...
This includes the following highways...
Interstate 70 in West Virginia between mile markers 13 and 14.
Interstate 70 in Pennsylvania between mile markers 0 and 44.
Interstate 79 in Pennsylvania between mile markers 22 and 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm has produced damaging wind and large hail. Move indoors
and stay away from windows!
Torrential rainfall is occurring with this storm and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 3997 8055 4011 8054 4021 8032 4026 7992
4004 7972
TIME...MOT...LOC 2010Z 270DEG 78KT 4015 8002
HAIL...<.75IN
WIND...60MPH
$$637
WWUS51 KPBZ 212020
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
420 PM EDT Mon Jun 21 2021
WVC051-069-212030-
/O.CAN.KPBZ.SV.W.0071.000000T0000Z-210621T2030Z/
Ohio WV-Marshall WV-
420 PM EDT Mon Jun 21 2021
...THE SEVERE THUNDERSTORM WARNING FOR OHIO AND MARSHALL COUNTIES IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southwestern Pennsylvania.
LAT...LON 4000 8047 4006 8035 4009 8025 4026 7993
4026 7992 4011 7979 4002 7995 3998 8041
TIME...MOT...LOC 2020Z 277DEG 54KT 4011 8002
$$
PAC003-051-059-125-129-212030-
/O.CON.KPBZ.SV.W.0071.000000T0000Z-210621T2030Z/
Washington PA-Allegheny PA-Westmoreland PA-Greene PA-Fayette PA-
420 PM EDT Mon Jun 21 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHERN WASHINGTON...SOUTH CENTRAL ALLEGHENY...SOUTHWESTERN
WESTMORELAND...NORTH CENTRAL GREENE AND NORTHWESTERN FAYETTE
COUNTIES...
At 420 PM EDT, a severe thunderstorm was located over Bentleyville,
or 11 miles south of Gastonville, moving east at 60 mph.
HAZARD...Wind gusts to 60 mph.
SOURCE...Radar.
IMPACT...Expect damage to trees and power lines, resulting in some
power outages.
Locations impacted include...
Jefferson Hills... Monessen...
California... Donora...
Monongahela... Charleroi...
Bentleyville... New Eagle...
North Belle Vernon... Wickerham Manor-Fisher...
Baidland... North Charleroi...
This includes the following highways...
Interstate 70 in Pennsylvania near mile marker 25, and between
mile markers 27 and 44.
Interstate 79 in Pennsylvania between mile markers 22 and 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm has produced damaging wind and large hail. Move indoors
and stay away from windows!
Torrential rainfall is occurring with this storm and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4000 8047 4006 8035 4009 8025 4026 7993
4026 7992 4011 7979 4002 7995 3998 8041
TIME...MOT...LOC 2020Z 277DEG 54KT 4011 8002
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 12:53 PM EDT, 3 hours earlier.
Area forecast discussion, Jun 21, 12:53 PM EDT, 3 hours before
Area Forecast Discussion National Weather Service Pittsburgh PA 1253 PM EDT Mon Jun 21 2021 .SYNOPSIS... Thunderstorms, potentially strong to severe, are expected this afternoon and early evening with a crossing cold front. Cooler and dry conditions expected Tuesday followed by a warming trend through the week. && .NEAR TERM /THROUGH TONIGHT/... Sfc low pressure across the Great Lakes will shift northeastward into southern Ontario as a trailing cold front crosses the upper Ohio Valley today. Convection ahead of the front is already underway and with ML CAPE values in excess of 2000 J/kg, 35kts, effective shear, and steep low level lapse rates, severe weather will be possible with damaging winds the primary threat. Tornadoes will also be possible with discreet storms as latest hodographs and expected storm motion will be ideal for streamwise vorticity into storms. Large hail isn't completely out of the question with discreet cells ahead of the front but 50dbz cores would need to be at least 35kft or so before that became a possibility. A Severe Thunderstorm Watch has been issued for the entire forecast area and runs until 7PM this evening. Minor flooding is also possible given high PWATs, but quick storm motion should prevent more widespread concerns. Storms will end with FROPA this evening followed by post- frontal showers overnight. && .SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/... Dry and seasonably cool conditions expected Tuesday in the wake of the front with afternoon temperatures in the 60s for most of the area, and lows dipping into the 40s Tuesday night. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... Building sfc high pressure will promote continued dry weather through the work week under relatively low amplitude ern CONUS troughing. High temperatures will rapidly moderate back into the 80s by Thursday. The next rain chance will come with the progged approach of a weekend long wave trough. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... A shortwave trough and sfc cold front will approach and pass the region through tonight and provide increased chances for showers and thunderstorms. Timing for convection should peak during the aftn just ahead of a prefrontal trough associated with a SW to W wind wind shift, with any thunderstorms capable of producing erratic, gusty wind and rapidly lower vsbys. Conditions will generally dry out after the prefrontal trough passage, though iso/sct showers will remain possible as the cold front passes shortly thereafter. Showers will dissipate after cold fropa, but the lagging upper trough may maintain light rain S/E of PIT into Tuesday morning. MVFR to localized IFR cigs are likely overnight amid strong cold advection. Diurnal heating/mixing of drier air with developing high pressure will return most terminals to VFR by Tuesday aftn. .Outlook... VFR conditions are likely for much of the week under the influence of high pressure. && .PBZ WATCHES/WARNINGS/ADVISORIES... PA...None. OH...None. WV...None. &&
Hazardous weather outlook, Jun 21, 3:20 PM EDT, 33 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 320 PM EDT Mon Jun 21 2021 OHZ049-050-058-059-068-069-PAZ008-009-014>016-020>023-029-031- 073>076-WVZ001>004-012-021-509>514-221930- Harrison-Jefferson OH-Guernsey-Belmont-Noble-Monroe-Venango-Forest- Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong-Indiana- Washington-Greene-Westmoreland-Higher Elevations of Westmoreland- Fayette-Higher Elevations of Fayette-Hancock-Brooke-Ohio-Marshall- Wetzel-Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker-Eastern Tucker- 320 PM EDT Mon Jun 21 2021 ...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for east central Ohio, northwest Pennsylvania, southwest Pennsylvania, western Pennsylvania, northern West Virginia and the northern panhandle of West Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. OHZ039>041-048-057-PAZ007-013-221930- Tuscarawas-Carroll-Columbiana-Coshocton-Muskingum-Mercer-Lawrence- 320 PM EDT Mon Jun 21 2021 This Hazardous Weather Outlook is for east central Ohio, northwest Pennsylvania and southwest Pennsylvania. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Jun 21, 3:26 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
326 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG FOX CHAPEL 40.53N 79.89W
06/21/2021 ALLEGHENY PA 911 CALL CENTER
TREES DOWN
&&
EVENT NUMBER PBZ2101746
AMILLERLocal storm report, Jun 21, 3:40 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
340 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM TSTM WND DMG OHIOVILLE 40.68N 80.48W
06/21/2021 BEAVER PA SOCIAL MEDIA
NUMEROUS TREES DOWN AND POWER OUTAGES REPORTED
&&
EVENT NUMBER PBZ2101747
07Local storm report, Jun 21, 3:42 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
342 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 PM TSTM WND DMG 1 NE CALCUTTA 40.69N 80.56W
06/21/2021 COLUMBIANA OH SOCIAL MEDIA
NUMEROUS TREES DOWN
&&
EVENT NUMBER PBZ2101748
07Special weather statement, Jun 21, 3:47 PM EDT, 6 minutes before
Special Weather Statement National Weather Service Pittsburgh PA 347 PM EDT Mon Jun 21 2021 PAZ021-029-031-073-075-212015- Greene-Westmoreland-Washington-Allegheny-Fayette- 347 PM EDT Mon Jun 21 2021 ...A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WIND AND HEAVY RAIN WILL AFFECT SOUTHEASTERN WASHINGTON...SOUTHEASTERN ALLEGHENY...SOUTHWESTERN WESTMORELAND...NORTHEASTERN GREENE AND NORTHWESTERN FAYETTE COUNTIES... At 347 PM EDT, radar indicated strong thunderstorms were located along a line extending from Bethel Park to near Washington. Movement was southeast at 35 mph. Wind gusts up to 45 mph are possible with these storms. Locations impacted include... Bethel Park... McMurray... McKeesport... Washington... Gastonville... West Mifflin... Baldwin... Upper St. Clair... Whitehall... South Park Township... Jefferson Hills... Brentwood... This includes the following highways... Interstate 70 in Pennsylvania between mile markers 20 and 54. Pennsylvania Turnpike between mile markers 71 and 74. Interstate 79 in Pennsylvania between mile markers 23 and 35. Torrential rainfall also is occurring with these storms and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 4025 7960 3991 8006 4009 8030 4038 8000 TIME...MOT...LOC 1947Z 308DEG 32KT 4031 8006 4012 8029
Local storm report, Jun 21, 3:50 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
350 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG LOWER BURRELL 40.58N 79.71W
06/21/2021 WESTMORELAND PA 911 CALL CENTER
NUMEROUS TREES DOWN
&&
EVENT NUMBER PBZ2101749
07Local storm report, Jun 21, 3:51 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
351 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG WEIRTON 40.40N 80.56W
06/21/2021 HANCOCK WV SOCIAL MEDIA
TREE DOWN ON OAK STREET
0310 PM TSTM WND DMG 1 N WEXFORD 40.65N 80.05W
06/21/2021 ALLEGHENY PA NWS EMPLOYEE
TREES DOWN ACROSS WARRENDALE-BANE ROAD
0317 PM TSTM WND DMG BEECH BOTTOM 40.23N 80.65W
06/21/2021 BROOKE WV SOCIAL MEDIA
POWER LINES DOWN ON PARK AVE
&&
EVENT NUMBER PBZ2101751
EVENT NUMBER PBZ2101752
EVENT NUMBER PBZ2101753
AMILLERThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:55 PM EDT | Special Weather Statement | PBZ | Armstrong | 20 min |
| Jun 21, 7:27 AM EDT | Special Weather Statement | PBZ | Lawrence, Mercer | 33 min |
| Jun 21, 1:57 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Lawrence | 48 min |
| Jun 21, 2:08 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette | 22 min |
| Jun 21, 2:15 PM EDT | Severe Thunderstorm Warning | PBZ | Mercer, Venango | 30 min |
| Jun 21, 2:21 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Lawrence | 24 min |
| Jun 21, 2:37 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler, Lawrence, Washington | 23 min |
| Jun 21, 2:45 PM EDT | Severe Thunderstorm Warning | PBZ | Forest, Venango | 30 min |
| Jun 21, 2:51 PM EDT | Tornado Warning | PBZ | Allegheny, Beaver, Butler | 9 min |
| Jun 21, 2:55 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Beaver, Butler, Westmoreland | 35 min |
| Jun 21, 2:58 PM EDT | Tornado Warning | PBZ | Allegheny, Butler | 17 min |
| Jun 21, 3:00 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Washington | 30 min |
| Jun 21, 3:21 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Butler, Indiana, Westmoreland | 24 min |
| Jun 21, 3:25 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Westmoreland | 35 min |
| Jun 21, 3:29 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Washington | 46 min |
| Jun 21, 3:37 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Indiana, Jefferson, Westmoreland | 23 min |
| Jun 21, 3:45 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Indiana, Westmoreland | 45 min |
| Jun 21, 3:47 PM EDT | Special Weather Statement | PBZ | Washington | 28 min |
| Jun 21, 3:55 PM EDT | Areal Flood Advisory | PBZ | Allegheny, Westmoreland | 111 min |
| Jun 21, 3:55 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Indiana, Westmoreland | 35 min |
| Jun 21, 3:57 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Clarion, Jefferson | 33 min |
| Jun 21, 4:05 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Washington, Westmoreland | 25 min |
| Jun 21, 4:13 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Westmoreland | 32 min |
| Jun 21, 4:18 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene, Washington, Westmoreland | 27 min |
| Jun 21, 4:19 PM EDT | Severe Thunderstorm Warning | PBZ | Greene, Washington | 41 min |
| Jun 21, 4:27 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Westmoreland | 33 min |
| Jun 21, 4:28 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Westmoreland | 32 min |
| Jun 21, 4:41 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene, Washington, Westmoreland | 49 min |
| Jun 21, 4:43 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Westmoreland | 32 min |
| Jun 21, 4:57 PM EDT | Severe Thunderstorm Warning | PBZ | Greene | 29 min |
| Jun 21, 5:03 PM EDT | Tornado Warning | PBZ | Greene | 6 min |
| Jun 21, 5:08 PM EDT | Areal Flood Advisory | PBZ | Fayette, Greene, Washington, Westmoreland | 3 hr |
| Jun 21, 6:39 PM EDT | Areal Flood Advisory | PBZ | Allegheny, Greene, Washington, Westmoreland | 2 hr |
| Jun 21, 6:43 PM EDT | Special Weather Statement | PBZ | Fayette | 32 min |
| Jun 21, 7:23 PM EDT | Flash Flood Warning | PBZ | Allegheny, Fayette, Washington, Westmoreland | 3 hr |
| Jun 21, 7:46 PM EDT | Areal Flood Warning | PBZ | Fayette, Greene, Washington, Westmoreland | 3 hr |
| Jun 21, 1:24 PM EDT | Special Weather Statement | PBZ | Marion | 36 min |
| Jun 21, 1:51 PM EDT | Special Weather Statement | PBZ | Preston | 24 min |
| Jun 21, 5:05 PM EDT | Areal Flood Advisory | PBZ | Marshall | 3 hr |
| Jun 21, 5:41 PM EDT | Special Weather Statement | PBZ | Marion, Monongalia | 34 min |
| Jun 21, 6:07 PM EDT | Severe Thunderstorm Warning | PBZ | Marion, Monongalia, Preston | 23 min |
| Jun 21, 6:12 PM EDT | Areal Flood Advisory | PBZ | Marshall, Ohio | 2 hr |
| Jun 21, 6:26 PM EDT | Special Weather Statement | PBZ | Preston | 34 min |
| Jun 21, 6:56 PM EDT | Flash Flood Warning | PBZ | Monongalia | 2 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2021Severe Thunderstorm Warnings in West Virginia, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.